# SDR ABXA2019120219175

- Difficulty date: November 19, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,833 hours, 29,341 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR THE APU BATTERY NOT CHARGING, THE CIRCUIT BREAKER, C302, WAS FOUND TRIPPED OPEN AND THREE WIRES W238-001-18, W238-002-18, W238-003-18 OVER THE CENTER TANK WERE FOUND CHAFED AND SHORTED TOGETHER. THE WIRES WERE REPAIRED AND THE BATTERY CHARGER OPERATIONALLY CHECKED GOOD. THE CAUSE OF THE WIRE CHAFING WAS A FOREIGN OBJECT LAYING ON THE WIRE. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) DURING THE TROUBLESHOOTING AND REPAIR.
